# SDR AALA201902119011

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 62,379 hours, 27,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT 1L DOOR INOPERATIVE.   REPLACED THE BATTERY IAW AMM 25-60-00.
